# SDR 0300829955

- Difficulty date: April 18, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N922RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47182
- Aircraft time: 93,941 hours, 76,772 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOST CABIN PRESSURIZATION AT FL 310. CREW PERFORMED AN EMERGENCY DESCENT TO FL 190 WHERE THEY WERE ABLE TO REGAIN CONTROL OF CABIN PRESSURE WHEN "CROSSFEED VALVES" WHERE CLOSED. ANTI-ICE WAS FULL ON, CABIN ALTITUDE REACHED 11,000 FEET AND MASKS DID NOT DEPLOY. LANDING AT AUS WAS WITHOUT INCIDENT. MAINTENANCE CHECKED FOR VESSEL LEAKS AND PERFORMED BITE ON THE PRESSURE CONTROLLER, BOTH HAD NO TROUBLE FOUND.
